| Model Number |
VTICM5_12.6 (-13.50/3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced lens rotation not associated to a low vault.The lens was repositioned twice but that did not resolve the problem.Blurred vision.The lens exchanged for a longer length lens and the problem was resolved.Cause of the event was reported as patient-related factor "lens persistently rotates off axis despite rotating/repositioning it twice.".
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found the haptic broken.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).